# SDR UPS07449425

- Difficulty date: February 27, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 820-840 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 820-840 STR 10 LT STRINGER ATT WEB FOUND CRACKED.  CRACK LENGTH .75 INCH.  M/D BS 820-840 STR 10 LT ATTACH WEB REPAIRED AS PER SRM 51-40-03 FIG 1.
